# SDR CA151123002

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: 3E25361
- Condition: Broken
- Location: Prop De-Ice
- Part time: 2,358 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED LOW CURRENT TO THE LT PROPELLER ELECTRIC DE-ICER SYS. TROUBLESHOOTING FOUND THE BLADE 1 DE-ICER BOOT.  LEAD WAS BROKEN.  THIS ALSO CAUSED DAMAGE TO THE SPINNER, PN D-5549-P THAT REQUIRED ITS REPLACEMENT.
